# SDR 2021FA0000283

- Difficulty date: October 9, 2021
- Submitted: October 10, 2021
- Operation: General aviation
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Part serial: NONE
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 PASSENGER ENTRY DOOR (EPAS) CIRCUITRY FUNCTIONAL CHECK FAILED STEPS 2. B. (1) EPAS BATTERY TEST (N) AMBER SQUIB CONTINUITY LIGHT DOES NOT COME ON. -  REMOVED AND REPLACED DOOR OPEN SWITCH L3 IAW AMM 52-11-28-000-802. OPS CHECK NORMAL.
